JTI
OPEN ACCESS
PEER-REVIEWED
Journal of Tourism Issues
An International Peer-Reviewed Journal on Tourism Research and Practice.
Journal of Tourism Issues (JTI) is a peer-reviewed, open-access international journal dedicated to publishing high-quality research, critical analysis, and innovative perspectives across all facets of tourism studies, hospitality management, cultural heritage, and sustainable tourism development.
Call for Papers: Vol. 1 No. 1 (2026)
Manuscripts are invited for publication. Submissions are rigorously peer-reviewed on a rolling basis.